0
Q:

How long to withdrawal symptoms last with Mirtazapine / Zispin?

Tags:
Write a comment...

Answers

0
Oh dear, sorry your having such a pain with the withdrawal I was ok coming off the mirtazapine. I think the doctor is a bit naughty with me because he always lets me take my new AD's while on withdrawal. At what point of the withdrawal are you, worst coming to worst it will be when you start your new AD that the feelings go away although on the 7.5mg they should subside. If the problems are getting really hard to deal with go back to the doctor and they might agree to start the new AD sooner depending what it is. Dosulepin is good, the anxiety should clear up when you take it, the reason you are feeling the anxiety and the dizziness is because you are not getting the serotonin or norepherphine, the dosulepin will replace these, as it is realitvely strong it should do so when you begin to take it, otherwise you are looking at the standard times for starting Ad's which is up to 8 weeks but the symptoms will subside as you keep taking your new AD. more
uk.answers.yahoo.com
Write a comment...
Thanks for your feedback!

Related Videos

Add your answer...

Not the answer you're looking for? Try asking your own question.

...